# SDR CA111018004

- Difficulty date: October 14, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 14,229 hours
- Engine: Pwa PT6T3B
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 205050400063
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE RELOADING ACFT AT A FOB, AFT CROSSTUBE FAILED JUST INBD OF THE OUTER EDGE OF LT SADDLE BRACKET AND CLAMP ASSY.  ON INVESTIGATION, SOME PITTING CORROSION WAS NOTED UNDER THE SADDLE AREA AT A POINT WHERE THE FRACTURE SEEMS TO HAVE ORIGINATED.  ADDITIONAL DAMAGE TO SECONDARY STRUCTURE AS WELL AS COSMETIC DAMAGE OCCURED.
